# SDR MASA2011082903586

- Difficulty date: August 26, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 16,004 hours, 12,959 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX OUTER DOOR HANDLE CAUTION.  R2 PX107 SENSOR.
